# SDR 98ZZZX481

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85CC
- Make and model: Rkwell NA26540
- Aircraft serial: 282108
- System (JASC): 3250 · Landing Gear Steering System
- Part: Line
- Part number: 171001
- Condition: Leak
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE INSTALLED AT NOSE STEERING ACTUATOR TO SWIVEL JOINT IN NOSE WHEELWELL.  LINE STARTED TO LEAK AT POINT IN LINE WHERE LINE BENDS WHEN NLG ACTIVATED.
